# SDR SWAA2022040535397

- Difficulty date: December 29, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 26,421 hours, 11,454 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500I RBL 22 STRINGER CLIP IS CRACKED AS MARKED. / REMOVED DAMAGED STRINGER CLIP; FWD CARGO; STA 500I RBL 22; IAW B-737 SRM 51-40-02-0G-0. FABRICATED NEW -12 STRINGER CLIP. IAW DRAWING 143A1010 REV: A. ACCOMPLISHED CONFORMITY INSPECTION IAW DRAWING 143A1010 REV: A INSTALLED NEW -21 STRINGER CLIP. IAW B-737 SRM 51-40-02-0G-0 AND DRAWING 143A1234 REV:-.
